Open Access
Translator Disclaimer
Spring/Summer 2003 Groups with the maximal condition on non FC-subgroups
Martyn R. Dixon, Leonid A. Kurdachenko
Illinois J. Math. 47(1-2): 157-172 (Spring/Summer 2003). DOI: 10.1215/ijm/1258488145

Abstract

A group $G$ satisfies the maximal condition on non FC-subgroups if every ascending chain of non FC-subgroups terminates in finitely many steps. In this paper the authors obtain some structural results for locally FC-groups with the maximal condition on non FC-subgroups.

Citation

Download Citation

Martyn R. Dixon. Leonid A. Kurdachenko. "Groups with the maximal condition on non FC-subgroups." Illinois J. Math. 47 (1-2) 157 - 172, Spring/Summer 2003. https://doi.org/10.1215/ijm/1258488145

Information

Published: Spring/Summer 2003
First available in Project Euclid: 17 November 2009

zbMATH: 1031.20027
MathSciNet: MR2031312
Digital Object Identifier: 10.1215/ijm/1258488145

Subjects:
Primary: 20F24
Secondary: 20F50

Rights: Copyright © 2003 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.47 • No. 1-2 • Spring/Summer 2003
Back to Top